MAUDE Adverse Event Report: SPINE WAVE, INC. SNIPER SPINAL SYSTEM; PEDICAL SCREW SYSTEM

SPINE WAVE, INC. SNIPER SPINAL SYSTEM; PEDICAL SCREW SYSTEM
Model Number 11-4645
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event and the information provided herein are as reported in the sus voluntary event report mw5103083.
 
Event or Problem Description
This event was reported to fda as a sus voluntary event report (mw5103083).It was reported that following heavy lifting by the patient, pain was experienced.Subsequent radiographic imaging showed "loosening involving the pedicle screw fragments within the pedicles." a surgical procedure was performed to remove the instrumentation.The broken pedicle screws were unable to be removed.
 
Additional Manufacturer Narrative
This follow-up report includes updates to the following fields based on receipt and evaluation of the device: d9 (date returned to mfg), h4 (device manufacture date).The following fields were updated based on return of product, corrected data and evaluation findings: d4 (catalog #, lot #, udi), d9 (device availability), h3 (device evaluation by mfg) and and h6 (adverse event codes).

Brand Name
SNIPER SPINAL SYSTEM
Common Device Name
PEDICAL SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise drive
ste 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
ste 210
shelton, CT 06484
2039449494
MDR Report Key12509847
Report Number3004638600-2021-00005
Device Sequence Number3321925
Product Code MNH
UDI-Device Identifier10840642106435
UDI-Public10840642106435
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K152174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11-4645
Device Catalogue Number11-4540
Device Lot Number622K122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown